Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A vanishing theorem for cohomology


Authors: J. L. Alperin and Daniel Gorenstein
Journal: Proc. Amer. Math. Soc. 32 (1972), 87-88
MSC: Primary 20J05
MathSciNet review: 0291293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion is given for $ {H^0}(G,A) = {H^1}(G,A) = 0$, where G is a group and A is a G-module, in terms of the cohomology of a collection of subgroups of G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J05

Retrieve articles in all journals with MSC: 20J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291293-5
Keywords: Cohomology groups, general linear groups, ext functor
Article copyright: © Copyright 1972 American Mathematical Society